# SDR 98FDEA00295

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65184072
- Condition: Corroded
- Location: Bs 1063-1068
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM BS 1063 TO 1068, RBL 7, WL 150.  *S/D*  ACCOMPLISHED KEEL BEAM REPAIR PER FED-EX EA NR 7-5310-38660, BS 1063 TO 1068, RBL 7, WL 150.
